Well posedness and asymptotic behavior of a wave equation with distributed time-delay and Neumann boundary conditions

Boumediène Chentouf*, Aissa Guesmia

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


This paper is concerned with the asymptotic behavior analysis of solutions to a multidimensional wave equation. Assuming that there is no displacement term in the system and taking into consideration the presence of distributed or discrete time delay, we show that the solutions exponentially converge to their stationary state. The proof mainly consists in utilizing the resolvent method. The approach adopted in this work is also used to other physical systems.

Original languageEnglish
Pages (from-to)4584-4605
Number of pages22
JournalMathematical Methods in the Applied Sciences
Issue number13
Publication statusPublished - Sep 15 2019
Externally publishedYes


  • distributed time-time delay
  • exponential convergence
  • long time behavior
  • resolvent method
  • wave equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Cite this